CSpace
Uniform regularity for the free surface compressible Navier-Stokes equations with or without surface tension
Mei, Yu; Wang, Yong; Xin, Zhouping
2018
Source PublicationMATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES
Volume28Issue:2Pages:259
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33918
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Mei, Yu,Wang, Yong,Xin, Zhouping. Uniform regularity for the free surface compressible Navier-Stokes equations with or without surface tension[J]. MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES,2018,28(2):259.
APA Mei, Yu,Wang, Yong,&Xin, Zhouping.(2018).Uniform regularity for the free surface compressible Navier-Stokes equations with or without surface tension.MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES,28(2),259.
MLA Mei, Yu,et al."Uniform regularity for the free surface compressible Navier-Stokes equations with or without surface tension".MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES 28.2(2018):259.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Mei, Yu]'s Articles
[Wang, Yong]'s Articles
[Xin, Zhouping]'s Articles
Baidu academic
Similar articles in Baidu academic
[Mei, Yu]'s Articles
[Wang, Yong]'s Articles
[Xin, Zhouping]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Mei, Yu]'s Articles
[Wang, Yong]'s Articles
[Xin, Zhouping]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.